MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30262E
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was discolored.The following information was provided by the initial reporter with the verbatim: tubing is discolored, nursing discovered when grabbing for patient tubing.Did not reach the patient.
 
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 21029604.D4.Medical device expiration date: unknown.H4.Device manufacture date: 03-feb-2021.D4.Medical device lot #: 21129178.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 28-aug-2023.Investigation summary: two sample of lot 21029604 and one sample of lot 22129178 was returned for investigation.Through visual inspection, the customer complaint was confirmed.The tubing was darker in color.A device history record review for model 30262e lot number 21029604 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 30262e lot number 21129178 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this discoloration is related to the sterilization procedure which iv sets undergo to help ensure product sterility.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17654750
Report Number9616066-2023-01823
Device Sequence Number6256866
Product Code FPA
UDI-Device Identifier37613203011489
UDI-Public(01)37613203011489
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30262E
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown